# SDR DALA2014111406115

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,143 hours, 29,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND CID'S PANEL WILL NOT TEST EMERGENCY LIGHTS.   MAINTENANCE REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT AND FUNCTIONAL CHECK WAS NORMAL.
